# SDR IPXA2018110935815

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 69,409 hours, 13,212 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN THE COCKPIT.  THE ODOR THAT WAS PREVIOUSLY TROUBLESHOT, CAME BACK STRONG DURING CLIMB OUT, CAUSED BURNING EYES, THROAT, LUNGS.  COMPLIED WITH AIR CONDITONING PACKS AND DUCTS, RUNNING APU FOR 1.5 HOURS,  OIL QUANTITY WAS 8.0, AFTER 1.5 HOURS, THE APU OIL QTY WAS 5.5, NO EXTRA ROLLERS FOUND. ODOR IN THE ACFT WAS DUE TO OIL LOSS.
